An axiomatization of the temporal logic with until and since over the real numbers

D. M. Gabbay, I. M. Hodkinson

Research output: Contribution to journalArticlepeer-review

88 Scopus citations

Abstract

A Hilbert style axiomatization of the temporal logic with connectives Until and Since for the real numbers is presented. We prove independence of the axioms, and completeness for this semantics with respect to single formulas.

Original languageEnglish
Pages (from-to)229-259
Number of pages31
JournalJournal of Logic and Computation
Volume1
Issue number2
DOIs
StatePublished - Dec 1990
Externally publishedYes

Fingerprint

Dive into the research topics of 'An axiomatization of the temporal logic with until and since over the real numbers'. Together they form a unique fingerprint.

Cite this